Alert archive / South Carolina / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 8, NWS Columbia, SC

March 5, 2025Burke County, Georgia; 6 counties in South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Mar 5, 2025, 7:25 AM EST for Burke County, Georgia; 6 counties in South Carolina. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 5, 2025, 7:25 AM EST (12:25 UTC)
Expired
Mar 5, 2025, 8:15 AM EST
In force
50 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Burke County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Lexington County, SC, Orangeburg County, SC

The radar

The Columbia radar (KCAE), 70 km from the middle of the area, began a volume at 12:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 0.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2025-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2025-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 303 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
303 m²/s²
0-3 km storm-relative helicity
353 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

582 
WUUS52 KCAE 051225
SVRCAE
GAC033-SCC003-009-011-017-063-075-051315-
/O.NEW.KCAE.SV.W.0008.250305T1225Z-250305T1315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
725 AM EST Wed Mar 5 2025

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  East central Burke County in east central Georgia...
  Northwestern Calhoun County in central South Carolina...
  Barnwell County in central South Carolina...
  Bamberg County in central South Carolina...
  Southern Lexington County in central South Carolina...
  Eastern Aiken County in central South Carolina...
  Western Orangeburg County in central South Carolina...

* Until 815 AM EST.

* At 724 AM EST, severe thunderstorms were located along a line
  extending from 9 miles southeast of Batesburg-Leesville to near
  Millett, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  Govan, Salley, Hilda, Ehrhardt, Perry, Prince of Orange Mall,
  Edisto, North, New Holland, Samaria Fire Station, Cedar Pond
  Campground, Perry Airport, Cope, Bamberg, Williston, Barnwell,
  Snelling, Bamberg County Airport, Steedman, and Blackville.

This includes the following highways...
 Interstate 20 in South Carolina between mile markers 26 and 39.
 Interstate 26 between mile markers 119 and 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3380 8162 3389 8102 3385 8099 3383 8091
      3381 8091 3381 8088 3315 8085 3312 8089
      3306 8090 3310 8094 3303 8108 3312 8119
      3311 8136 3316 8154 3310 8162 3304 8156
      3305 8155 3304 8155 3298 8165 3299 8165
TIME...MOT...LOC 1224Z 269DEG 36KT 3380 8143 3313 8151 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CRL
2 follow-up statements
101 
WWUS52 KCAE 051246
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
746 AM EST Wed Mar 5 2025

GAC033-051255-
/O.CAN.KCAE.SV.W.0008.000000T0000Z-250305T1315Z/
Burke GA-
746 AM EST Wed Mar 5 2025

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BURKE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 PM EST for central South
Carolina.

LAT...LON 3312 8119 3311 8136 3314 8146 3383 8140
      3389 8102 3385 8099 3383 8094 3383 8091
      3381 8091 3381 8088 3315 8085 3312 8089
      3306 8090 3310 8094 3303 8108
TIME...MOT...LOC 1245Z 242DEG 40KT 3383 8125 3316 8133 

$$

SCC003-009-011-017-063-075-051315-
/O.CON.KCAE.SV.W.0008.000000T0000Z-250305T1315Z/
Calhoun SC-Barnwell SC-Bamberg SC-Lexington SC-Aiken SC-
Orangeburg SC-
746 AM EST Wed Mar 5 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM EST
FOR NORTHWESTERN CALHOUN...EASTERN BARNWELL...BAMBERG...SOUTHEASTERN
LEXINGTON...NORTHEASTERN AIKEN AND WESTERN ORANGEBURG COUNTIES...

At 745 AM EST, severe thunderstorms were located along a line
extending from 7 miles south of Red Bank to 6 miles south of
Barnwell, moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Govan, Salley, Elko, Olar, Wagener, Gaston, Hilda, Thor, Ehrhardt,
Perry, Prince of Orange Mall, Edisto, North, Aiken Gopher Tortoise
Heritage Preserve, Perry Airport, Cope, New Zion, Lexington County
Airport At Pelion, Livingston, and Lexington Acres Pond.

This includes Interstate 26 between mile markers 119 and 139.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 PM EST for central South
Carolina.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3312 8119 3311 8136 3314 8146 3383 8140
      3389 8102 3385 8099 3383 8094 3383 8091
      3381 8091 3381 8088 3315 8085 3312 8089
      3306 8090 3310 8094 3303 8108
TIME...MOT...LOC 1245Z 242DEG 40KT 3383 8125 3316 8133 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CRL
721 
WWUS52 KCAE 051308
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
808 AM EST Wed Mar 5 2025

SCC003-009-011-017-063-075-051316-
/O.EXP.KCAE.SV.W.0008.000000T0000Z-250305T1315Z/
Calhoun SC-Barnwell SC-Bamberg SC-Lexington SC-Aiken SC-
Orangeburg SC-
808 AM EST Wed Mar 5 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CALHOUN...EASTERN
BARNWELL...BAMBERG...SOUTHEASTERN LEXINGTON...NORTHEASTERN AIKEN AND
WESTERN ORANGEBURG COUNTIES WILL EXPIRE AT 815 AM EST...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 100 PM EST for central South
Carolina.

Remember, a Severe Thunderstorm Warning still remains in effect for
northeastern Lexington County until 8:30am.

LAT...LON 3312 8119 3311 8136 3314 8146 3383 8140
      3389 8102 3385 8099 3383 8094 3383 8091
      3381 8091 3381 8088 3315 8085 3312 8089
      3306 8090 3310 8094 3303 8108
TIME...MOT...LOC 1306Z 269DEG 36KT 3383 8102 3316 8110 

$$

CRL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 5, 6:39 AM EST, 46 minutes earlier.

Area forecast discussion, Mar 5, 6:39 AM EST, 46 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
639 AM EST Wed Mar 5 2025

.SYNOPSIS...
The next strong low pressure system/cold front brings
widespread showers and isolated thunderstorms through this
morning, which could produce damaging winds and an isolated
tornado, mainly in the Eastern Midlands. Outside of this line,
strong winds gusting to over 40 mph are expected with a Wind
Advisory in effect today. Dry conditions to return for the end
of the week, with the next potential for rain coming again this
weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Key Message(s):

- Line of showers and isolated thunderstorms this morning.

- Risk for severe storms mainly in Eastern Midlands.

- Strong winds ahead of and behind line with Wind Advisory in
  effect until 7pm tonight.

The line of showers and thunderstorms ahead of a strong cold
front is now entering eastern GA this morning as southeasterly
winds have begun to pick up to 10-15 mph with gusts toward 20-25
mph being seen. The environment ahead of this line is
characterized by 60-70 kts of southerly flow around 1k feet as
a very robust low level jet is in place and a mid level trough
that has become more negatively titled. This has brought very
impressive hodographs across GA where the 6z VAD profile at JGX
showed sfc-1km storm relative helicity on the order of 870
m^2/s^2 with strong low level curvature. There continues to be a
lack of instability with this line and thus this is being
driven by the strong cold front behind it, impressive shear, and
a strong low level jet. As the low toward the Upper Great Lakes
has continued to occlude the line has generally slowed down as
the frontal forcing has weakened some but current thinking has
the line of showers and possible thunderstorms entering the CSRA
around 11-13Z, the central Midlands around 12-14Z, and down
into the eastern Midlands around 14-16Z. Upstream observations
have shown some of the strongest gusts are just ahead of the
line where gusts upwards of 40-50 mph have been seen where
isolated near 50-60 mph are still possible, but gusts have
recently down trended slightly into parts of GA. The SPC still
has most of the CWA in a slight risk for severe thunderstorms (2
of out 5) with the far eastern Midlands in an enhanced risk (3
out of 5). As the line passes, expect the strong gusts discussed
above, moderate to heavy rain for an hour or so, and the still
very slight chance of an isolated spin up tornado. This tornado
risk is mainly confined toward the far eastern Midlands where
model guidance shows some instability building ahead of the line
due to day time heating. This line quickly moves out of the
region by 18-20z with QPF amounts between 0.50" to 0.75"
expected.

Behind the line, strong 15-20 mph winds turn out of the
southwest and eventually west with gusts to 30-40 mph possible
with a strong pressure gradient and cold advection setting in
behind the initial front as a Wind Advisory is in effect until
7pm this evening. Some high res guidance has suggested enough
moisture may linger into the afternoon and early evening for a
couple light showers but moisture seems very shallow and no
accumulation seems likely from this so have trended the region
mostly dry. Afternoon highs should still reach into the low 70s
for most as the secondary cold front does not pass until this
evening where even stronger cold advection then moves in and
overnight temperatures then fall into the upper 30s to low 40s.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
Key Message(s):

- Dry conditions through Friday, with elevated fire weather
  concerns through the end of the week.

Behind the cold front, a return to a drier airmass will occur
through Friday. Pwat values are expected to remain below a half
an inch through Friday, then begin rising once again to around
an inch Friday night ahead of the next approaching system. With
winds expected to remain strong through Thursday, do expect to
see elevated fire weather concerns once again through the end of
the week. Winds will diminish into Thursday night, then pick
back up again through the day Friday. As for temperatures,
cooler readings on Thursday behind the front, with highs mainly
in the mid to upper 50s. Thursday will see temperatures moderate
back into the middle 60s, which is very close to normal.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Key Message(s):

- Rain chances increase again over the weekend.
- Dry and turning warmer to start off next week.

Another area of low pressure will move across the southeastern
States Saturday night through Sunday. This will lead to
additional increase in moisture Saturday, then a reintroduction
of rain chances Saturday night into Sunday as the system moves
through the area. High pressure then builds in to start off the
work week. Temperatures will begin to moderate through the
middle of the week, with highs back into the middle 70s by
Tuesday.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
MVFR conditions expected as line of showers and perhaps a
thunderstorm moves through this morning with a chance of IFR
conditions with passage of the line. Return to VFR expected
during afternoon and into evening.

The line of strong showers is moving into the CSRA right now
and near AGS/DNL as ceilings have reached MVFR at all sites.
Southeasterly to southerly winds have picked up with gusts up to
30-35 kts being noted ahead of the line as winds near 1,000 ft
are 60-65 kts from the CAE VAD profile. As the line of showers
moves through, ceilings may briefly lower near 700-800 ft with
visibilities between 1-3 miles and thus a brief period of IFR
conditions could be possible with isolated gusts near 40 kts,
but after the line passes, a return to MVFR conditions then VFR
conditions are expected as we head toward the afternoon. The
line should impact CAE/CUB by 12-14z and OGB by 13-15z before
moving out of the region after 17-19z where a brief lightening
of winds maybe possible. The biggest challenge is thunderstorm
potential mainly near OGB as no lightning is being noted at the
moment but as the line nears the eastern Midlands, model
guidance suggests some intensification will be possible with
more instability moving in. Current thinking is this
intensification and thus thunderstorm potential will not fully
materialize until east of OGB. The rest of the day sees gusty
15-20 kt winds from the southwest and then the west by the end
of the period with gusts to 25-35 kts likely as the region
likely stays mostly dry except for maybe a couple stray showers
and some lingering clouds near 5,000 ft.

EXTENDED AVIATION OUTLOOK...Dry and breezy Thursday followed by
moisture increasing by the weekend leading to the potential for
additional restrictions late Saturday and into Sunday.

&&

.FIRE WEATHER...
Depending on the amount of rain received today, elevated fire
concerns will continue through Thursday and possibly Friday with
gusty winds expected behind the cold front along with drier
air. The South Carolina Forest Commission continues a Burn Ban
for the entire state of South Carolina until further notice.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...Wind Advisory until 7 PM EST this evening for SCZ016-018-
     020>022-025>031-035-037-038-041-115-116-135>137.
GA...Wind Advisory until 7 PM EST this evening for GAZ040-063>065-
     077.

&&

In the hours before

Special weather statement, Mar 5, 5:09 AM EST, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Columbia SC
509 AM EST Wed Mar 5 2025

GAZ040-063-064-SCZ018-025-051115-
McDuffie GA-Lincoln GA-Columbia GA-McCormick SC-Edgefield SC-
509 AM EST Wed Mar 5 2025

...Strong thunderstorms will impact portions of McDuffie, Columbia,
Lincoln, western Edgefield and McCormick Counties through 615 AM
EST...

At 508 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Lowndesville to 7 miles east of Sparta.
Movement was northeast at 60 mph.

...Boaters on Lake Strom Thurmond Should Seek Safe Harbor...

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Martinez, Bordeaux, Parksville, Appling, Arties Pond Public Fishing
Area, Adamsville, Thomson Fire Department, Scott's Landing, McDuffie
Regional Medical Center, Knox Scout Reservation, Autney, Double
Branches, Wildwood Park, Harlem, Cleora, Clarks Hill Recreation Area,
Ansley Mill, Mesena, Westmont, and New Hope.

This includes Interstate 20 in Georgia between mile markers 166 and
194.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3365 8258 3365 8249 3382 8259 3386 8257
      3386 8261 3398 8265 3396 8257 3402 8259
      3408 8248 3406 8245 3406 8233 3397 8230
      3402 8224 3398 8220 3398 8205 3396 8203
      3351 8208 3331 8235 3336 8255 3360 8265
TIME...MOT...LOC 1008Z 223DEG 52KT 3418 8269 3325 8285

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

CRL
Local storm report, Mar 5, 6:08 AM EST, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Columbia SC
608 AM EST Wed Mar 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     Non-Tstm Wnd Dmg 6 N Saluda              34.08N 81.76W
03/05/2025                   Saluda             SC   Law Enforcement

            SC Highway Patrol reported a tree down on
            the roadway on Hwy 121 near Yarborough Rd.

&&

HC
Special weather statement, Mar 5, 6:08 AM EST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Columbia SC
608 AM EST Wed Mar 5 2025

GAZ064-065-077-SCZ018-020-025-026-030-035-051200-
Burke GA-Richmond GA-Columbia GA-Barnwell SC-Aiken SC-Newberry SC-
McCormick SC-Saluda SC-Edgefield SC-
608 AM EST Wed Mar 5 2025

...Strong thunderstorms will impact portions of eastern Columbia,
Burke, Richmond, southern Newberry, Edgefield, southwestern Barnwell,
Saluda, Aiken and southeastern McCormick Counties through 700 AM
EST...

At 607 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Ninety Six Historic Site to near
Summertown. Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
West End Augusta, New Savannah Bluff Lock & Dam Park, Poverty Hill,
Blythe, Glenn Hills, Savannah River Site Badge Office, Scott's
Landing, Northside Fire Station Main, Edgefield, Westover, Johnston,
Glendale, Savannah Bluffs Heritage Preserve, Gough, Cleora, South
Augusta, Clarks Hill Recreation Area, Westmont, Edgefield County
Airport, and Keysville.

This includes the following highways...
 Interstate 20 in Georgia between mile markers 188 and 201.
 Interstate 20 in South Carolina between mile markers 0 and 34.
 Interstate 26 between mile markers 76 and 83.
 Interstate 520 in Georgia between mile markers 1 and 15.
 Interstate 520 in South Carolina between mile markers 16 and 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3283 8231 3293 8227 3308 8229 3322 8223
      3327 8227 3398 8216 3396 8201 3413 8187
      3420 8194 3422 8193 3432 8143 3409 8146
      3388 8157 3381 8150 3310 8162 3301 8160
      3291 8176 3295 8186 3292 8208 3281 8215
TIME...MOT...LOC 1107Z 262DEG 41KT 3413 8208 3272 8229

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

CRL
Special weather statement, Mar 5, 6:21 AM EST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Columbia SC
621 AM EST Wed Mar 5 2025

SCZ020-051200-
Newberry SC-
621 AM EST Wed Mar 5 2025

...A strong thunderstorm will impact portions of central Newberry
County through 700 AM EST...

At 620 AM EST, Doppler radar was tracking a strong thunderstorm near
Clinton, or 9 miles southeast of Laurens, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Newberry, Newberry County Detention Center, Maybington Fire Station,
US-176 and SC-
34 Crossroads, Bush River Fire Station, Newberry College,
Vaughnville, Whitmire, Newberry County Airport, Belfast Wildlife
Management Area, Enoree Ranger District Office, and Kinards.

This includes Interstate 26 between mile markers 62 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3449 8157 3445 8154 3449 8149 3449 8142
      3445 8142 3432 8136 3422 8193 3430 8190
      3437 8178 3444 8173 3446 8169 3453 8164
TIME...MOT...LOC 1120Z 261DEG 40KT 3440 8192

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

CRL
Special weather statement, Mar 5, 6:58 AM EST, 27 minutes before
Special Weather Statement
National Weather Service Columbia SC
658 AM EST Wed Mar 5 2025

GAZ077-SCZ020-021-025>028-030-035-135-051230-
Burke GA-Fairfield SC-Lexington SC-Barnwell SC-Aiken SC-Newberry SC-
Richland SC-Saluda SC-Northwestern Orangeburg SC-Edgefield SC-
658 AM EST Wed Mar 5 2025

...Strong thunderstorms will impact portions of northeastern Burke,
Fairfield, Newberry, east central Edgefield, Barnwell, Lexington,
eastern Saluda, Aiken, northwestern Orangeburg and northwestern
Richland Counties through 730 AM EST...

At 658 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Carlisle to 6 miles southeast of Perkins.
Movement was east at 45 mph.

...Boaters on Lake Murray Should Seek Safe Harbor...

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Little Mountain, Cedar Grove Fire Station, Lebanon Fire Station,
Savannah River Site Badge Office, Summit, Mitford,
Batesburg-Leesville, Hilda, Columbia International University, Pine
Ridge, Camp Kinard, Enoree Ranger District Office, New Holland,
Samaria Fire Station, Seven Oaks, Stoney Hill, Lake Murray Marina,
Hopeland Gardens, Prosperity, and Oak Grove.

This includes the following highways...
 Interstate 126 between mile markers 0 and 2.
 Interstate 20 in South Carolina between mile markers 12 and 68.
 Interstate 26 between mile markers 68 and 115.
 Interstate 77 between mile markers 33 and 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3295 8186 3292 8199 3326 8191 3326 8183
      3333 8190 3453 8162 3445 8154 3450 8142
      3457 8142 3455 8094 3349 8117 3345 8122
      3312 8121 3311 8136 3316 8154 3310 8162
      3304 8156 3292 8175
TIME...MOT...LOC 1158Z 257DEG 39KT 3456 8154 3287 8185

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

CRL

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 5:09 AM ESTSpecial Weather StatementCAEColumbia, Lincoln, McDuffie66 min
Mar 5, 6:08 AM ESTSpecial Weather StatementCAEBurke, Richmond52 min
Mar 5, 6:21 AM ESTSpecial Weather StatementCAENewberry39 min
Mar 5, 6:58 AM ESTSpecial Weather StatementCAEAiken, Barnwell, Fairfield, Lexington, Newberry, Saluda32 min
Mar 5, 7:05 AM ESTSevere Thunderstorm WarningCAEAiken, Lexington, Newberry, Richland, Saluda40 min
Mar 5, 7:17 AM ESTTornado WarningCAEFairfield, Lexington, Newberry, Richland, Saluda28 min
Mar 5, 7:35 AM ESTTornado WarningCAECalhoun, Lexington, Richland25 min
Mar 5, 7:43 AM ESTSevere Thunderstorm WarningCAEFairfield, Kershaw, Lancaster, Lexington, Richland47 min
Mar 5, 7:58 AM ESTSevere Thunderstorm WarningCAEChesterfield, Lancaster47 min
Mar 5, 8:44 AM ESTSpecial Weather StatementCAEChesterfield, Kershaw76 min
Mar 5, 11:12 AM ESTSpecial Weather StatementCAEClarendon, Orangeburg, Sumter63 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2025Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.